Translator Disclaimer
February 2007 Permanence of a General Periodic Single-Species System with Periodic Impulsive Perturbations
Xianning Liu, Yasuhiro Takeuchi
Japan J. Indust. Appl. Math. 24(1): 57-65 (February 2007).

Abstract

Sufficient conditions for permanence of a general periodic single-species system with periodic impulsive perturbations are obtained via comparison theory of impulsive differential equations. An application is given to the periodic impulsive logistic system.

Citation

Download Citation

Xianning Liu. Yasuhiro Takeuchi. "Permanence of a General Periodic Single-Species System with Periodic Impulsive Perturbations." Japan J. Indust. Appl. Math. 24 (1) 57 - 65, February 2007.

Information

Published: February 2007
First available in Project Euclid: 11 December 2007

zbMATH: 1116.92052
MathSciNet: MR2312294

Rights: Copyright © 2007 The Japan Society for Industrial and Applied Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.24 • No. 1 • February 2007
Back to Top